# SDR SWIA2021091060884

- Difficulty date: July 8, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N705SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10145
- Aircraft time: 45,263 hours, 29,533 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1045-1069
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* R/H FLOOR SILL FROM APROX F/S 1045-1069 HAS MULTIPLE AREAS OF CORROSION ( MARKED )   (C-CHECK RO 9/8/21)    REPLACED R/H FLOOR SILL FROM APROX S 1045 - 1069 IAW REO 670-53-61-1935 REV. -- DATED 2021-08-09. PRESSURE CHECK GOOD, COMPLIED WITH TASK CARD 51-900-1002-SKY.  SEE CONTINUATION CARD FOR DETAILS.
